I am writing this blog on what would've been my 3 year anniversary of Topical Steroid Withdrawal. But I had a bit of a detour to take. With the MRSA threatening my life I had no choice but to use steroids. I fought MRSA for over 6 months and accumulated over $5000 in debt because of my health. And last week I received ANOTHER BILL for $225. That's a whole other story though. But after I finished my treatment my eczema started coming back, just as angry as last time. SO I have been Under Dr. Aarons treat for a few months now and things are gonig great, as expected. I'm just worried what will happen when I stop using it all together. I've gone down from 5 applications to 2 applications per day.
Small issues: I will get random hives sometimes throughput the day, I only end up noticing them because they start itching like crazy. One morning I woke up with quite a large one on the back of my leg. As I lowered my doses I started losing my hair again. I told this to Dr. Aaron and he advised me it may be something with my thyroid..... Anyway, here's a few updates!